# SDR DALA2022112207498

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,285 hours, 30,677 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Servo Valve
- Condition: Faulted
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO A F/CTL SPLR FAULT AND UNABLE TO CONTINUE DUE TO RUNWAY LENGTH AT DESTINATION.   R/R SERVO VALVE AT RIGHT SPOILER ACTUATOR #1 (31CE2). OPS CHECK GOOD. (9550908)
